MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 96IN 1 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 96IN 1 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE
Model Number Z880G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a radical hysterectomy procedure and the suture was used.During surgery, the suture broke while tying.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/6/2021   additional information: d9, h4, h6 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Representative samples returned to support investigation of multiple device issues captured in reports 2210968-2020-09747, 2210968-2020-09748, and 2210968-2020-09749.Analysis results will be included in follow-up reports for each.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Date sent to the fda: 1/8/2021.Additional information: d9, h4, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Representative samples returned to support investigation of multiple device issues captured in reports 2210968-2020-09747, 2210968-2020-09748, and 2210968-2020-09749.Analysis results have been included in follow-up reports for each.An opened box with unopened samples of product was received for evaluation.This product code is non-needle.During the visual inspection of unopened samples, no defects were found on the package.The samples were opened, and the sutures were dispensed without problems and examined along the strand with no defects, damages or suture breakage noted.A functional test was performed and the tensile strength forces were above the minimum requirement.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.The device performed without any defect noted and the actual complaint sample was not returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII VIO 96IN 1 S/A TP-1 LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10973585
Report Number2210968-2020-09749
Device Sequence Number14087996
Product Code NEW
UDI-Device Identifier10705031061903
UDI-Public10705031061903
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberZ880G
Device Catalogue NumberZ880G
Device Lot NumberPGK891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/11/2020
12/11/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/06/2021
01/09/2021
Patient Sequence Number1